Originally Posted by nimbeth
I increased my armour dosage to 3/4 grain, from 1/2 grain in which is was taking for a 1 month, and previously 1/4 grain for month. My doctor actually wanted to up my dose to 1 grain but I wanted up my dose slowly.
I am concered that I could go hyper. Will I see hyper symptoms progress slowly or when I take my first 3/4 grain dose.
Here are my new lab numbers:Here are my new lab results. Hope you would not mind giving me your opinion?
Free T4 .96 Ref: .61 - 1.76
Free T3 2.9 Ref: 2.3 - 4.2
I just dont want to get hyper, could it happen with these numbers???
Each person reacts differently, so there is no telling, but the chances of going hyper are slim on that dose with your labs. If you notice "hyper" symptoms immediately after the dose increase, then they probably aren't hyper symptoms.
Chances are if you notice hyper symptomsthen they are from adrenal fatigue flaring up due to the stress of the dose increase rather than thyroid hormones.
It might ease your dose transitions if you split your dose, taking half in the morning and half in the afternoon.